Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Taking microgynon 30, pimple around eye during periods, not having vision disruptions. Cause?

Hello Doctor, I am a 37 year old female of normal weight for my height. I currently take microgynon 30. Each month at my period break week I experience a pimple around my eye. Sometimes it is in the corner of my outer eye, sometimes it is in the middle of the crease of my eyelid . They do not appear to be a stye as they are not located near base of eyelashes; nor is it a chalazion as it is on the upper eyelis fold hooded area. They usually last around 2 or 3 days and do not cause any vision disruption. I am aware of the pimple which is pinhead size with some surrounding redness, but it is not painful. I am very careful with eye hygiene . What could be causing this to occur? Thank you
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

It seems that you may be having acneiform eruptions.

The pills microgynon you are taking contains levonorgestrel. It may be responsible for the acneiform eruptions.

I advise you to discuss with your gynaecologist abut the side effects of microgynon30. And then you omit this medicine.

Apply clindamycine gel. Take vitamin A cap thrice day till you get benefit.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Mon, 28 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor